MathSciNet Relay Station
MathSciNet bibliographic data
MR591980 (81k:60053) 60G42 (46E30)
Dor, Leonard E. Some inequalities for martingales and applications to the study of $L\sb{1}$. Math. Proc. Cambridge Philos. Soc. 89 (1981), no. 1, 135–148.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement